Jump to content
Sign in to follow this  
jack14

Dose is too high to jump to

Recommended Posts

Hello everyone!

     I'm new hear and I'm just really curious and hope I can find some answers. I've been on an 150mg dose of Effexor for a long time now and I've now been moved up to 225. I haven't been able to take the 75mg pill on top of my 150 because I am not adjusted. The problem is that when I take the full 225 I feel incredibly depressed and have a low mood throughout the day. It's been a few weeks and I've experimented with dose timings but I just can't get there. Can anyone understand? I've tried taking the 75 in the afternoon but it messes up my day. I'm not sure what I should do.         Thanks!

Share this post


Link to post
Share on other sites

I'd check in with your pdoc. You might just need a few days off to adjust. I haven't been on effexor but on ssris I have experience bad dose increase start up issues that do go away. Good luck.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...